Write a review

Horrible Side Effects from Dysport - Florida

I am stuck in bed with horrible side effects from...

I am stuck in bed with horrible side effects from dysport. I received the injections 9 days ago and since then I have been hospitalized, had every test/xray/ctscan/done imaginable, iv's, iv antibiotics, relaxants, etc. The Dr's say they couldn't find anything. I couldn't talk for a day, chest pain, horrible pressure in my face and head, weakness, dizziness, vision problems, throat problems, overall feeling like I am going to die. I am going to try antioxidants/detox diet and hopefully that might take some of the pain away. I was an active healthy 30 year old, but now I feel like a vegetable. If anyone has any advise please post. I will never get any type of injection ever again!

19 Comments

hey everyone, I am updating my last report. I had dysport Oct 9 and again Nov 1. My dizzy spells didn't start til Feb 9 so I am wondering if anyone else had that delayed reaction? Mine started with 3-5 second "whooshes" where my eyes felt like they were being pulled rapidly to the right and slowly coming back. Usually at night...My doc said sinus and gave me a steroid shot. In a couple weeks I felt better so from March 1-24 I only had 1 episode. Then on the 24th it started up at night again. Five back to back strong whooshes woke me out of my sleep. Still not during day but a lot of times in the day my head and face would feel a pressure like a whoosh was gonna come on. Then 10 days ago, I started having these episodes every 30 seconds and they last 7 to 8 seconds (not as intense but more of a feeling like my eyeballs and forehead are expanding and retracting!). I finally just decided to get off my butt and live life but I can't drive anywhere except close by so it definitely cramps my style...Had an MRI which was clear and vestibular testing which was borderline. Went to neurologist today and he still thinks BPPV (positional vertigo) but I don't have the traditional symptoms. He is starting me on some kind of patch then add phenegran if that doesn't work, then add valium! Im suppose to go on a cruise in 2 weeks...ha! That should be interesting....I am also starting PT for vertigo...I'll try anything! He is doing an EEG to rule out seizures. geez! It is really good to hear of people on the other side of this even tho it was a long journey. Again, my question is, did anyone else have such a delayed response to dysport? Mine would have been 2 months and 9 days out.
  • Reply
Hi , my name is Moni and I had a dysport injection 3 weeks ago I was fine till I started reading the side effects ( after taking the injection) and ever since than I have really bad anxiety attacks ! Do u think is from the toxine or I'm just driving myself crazy ?
  • Reply
Hi everyone, it has been a little over a year since my injections and I just wanted to update everyone... I am doing fine now but It literally changed my life. The anxiety from this is indescribable. If anyone is going through the side effects my best advice is just give it time (a long time) and things will get better. Pray a lot. Ask for help when you need it. I hope everyone recovers from this and spreads the word that women do not need injections in their faces to be beautiful. I wish I would have never gotten them, but at least I learned a wonderful life lesson, love yourself the way you are! Exercise, wear sunscreen, eat healthy and grow old gracefully, naturally.
  • Reply
Name not provided

Don't use this product

Was this review helpful?